# SDR DXTA2011061704619

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 4,902 hours, 3,249 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR KNOB SELECTED DOWN AND ONLY LT MAIN AND NOSE SHOWED GREEN.  RED UNLOCK LIGHT WAS ON. FOLLOWED CHECKLIST AND PULLED BLOWDOWN AND PULLED MECHENICAL GEAR RELEASE IN LAV TO GET RT MAIN TO EXTEND.  LANDED WITH 3 GREEN NO RED.
